The appearance of the face is among one of the most important aspects of feeling youthful. Often, the signs of aging first appear in the facial area through the loss of volume. This loss can bring signs of crow’s feet, wrinkles, and lines. Fix them with our St Louis botox! Read more below.
Today, there are several solutions that can help you achieve that firmer, more youthful look — cosmetic fillers and injectables. These products can dramatically improve the look of those lines, wrinkles and loss of volume, all without invasive surgical procedures.
There are several quality fillers and injectables, including St Louis Botox, Juvederm, Restylane, and many others. Each injectable has different properties that can provide different results depending on the individual patients. Often these injectables are used along with other procedures to present the very best results. Many patients have questions about which one can be the most effective. The following FAQs can help answer many of the questions you may have about these products.
When you are ready to regain that youthful appearance, please give us a call at Laser Lipo and Vein Center to schedule a complimentary appointment to discuss your various options. We want to help you look as good as you feel! Read below to see our FAQs about injectables, including our St Louis Botox procedures!
The corners of my mouth look turned down like I’m frowning or unhappy when I am not showing any expression. Can lip injections help turn the corners of my mouth up?
Both dermal fillers and Botox can flatten the corners of your lips and get rid of the down-turned mouth.
There is no predetermined amount of time that you need to wait after lip injections. As long as you are not putting any pressure on the lips, you can eat right away. If you want to be more conservative, a couple of hours is more than enough.
Botox is very effective in treating excessive sweating. Botox is FDA approved for this treatment.
Can Dysport be used in neurological applications? Or is Botox still the only product approved for use in neurological practices? Dysport has similar applications as Botox, as does Xeomin. Dysport is FDA approved for cervical dystonia and for aesthetic use on frown lines.
How can I avoid an overfilled look with Restylane? I want to have fuller lips but I don’t want that ‘duck bill’ look of overfilled lips. What is the best way to keep my results natural? The most important thing is choosing the right provider. There is nothing that replaces experience and aesthetic judgment. Secondly, it is important to use the smaller molecule size fillers like Restylane or Juvederm and not Perlane or Juvederm Ultra Plus. Thirdly, not to put too much in. An experienced injector avoids an overfilled look. Choose your provider carefully and make sure you are comfortable with your consultation before proceeding.
How would I find out if an injectable filler has gluten in it? I have celiac disease and want to make sure the product is safe for me. No. I have spoken to several representatives from different companies (Radiesse, Restylane, Juvederm) to verify that these do not contain gluten.
I heard that I need to tell the specialist if I get cold sores before getting dermal filler injections in my lips. Why is this? Any kind of trauma to the area where a cold sore has been present in the past can cause a current outbreak. If you have a history, there is a possibility that injecting into the same area of previous cold sores will lead to a new one because of the trauma caused by the needle. Just something to be aware of. Your injector may want to provide a preventative prescription if they are being very cautious.
Is it normal to feel some numbness in my lips after lip augmentation with Radiesse? It’s been three days and I still feel a bit numb. It is possible to feel some numbness in the lips after lip augmentation with dermal fillers. I personally do not like Radiesse as a lip filler because of its potential to be hard and not as supple as the HA based fillers such as Restylane, Juvederm, Perlane or Hydrelle.
I had a dermal filler by a dermatologist (Restylane) and was very unhappy with the results. I saw no results and looked the same 3 weeks later as I did before the procedure. Maybe the doctor was not experienced, not sure. Please advise me on my options. You present an excellent question and the answer can have two scenarios: Yes, your doctor could have injected too shallow or deep and thus your result would’ve been less than expected. On the other hand, often patient outcomes are a direct result of simply not using enough product. Frequently patients who need 4 or more syringes will come in and state they have $500 to $600 budget, which is only one syringe. Putting one syringe in a patient that needs four is also performing a disservice. The patient won’t be happy with the outcome. I’d rather tell a patient to honestly go elsewhere for the one syringe then have him/her leave the office under-filled.
Although it is possible for all fillers to migrate, it would be very unusual for a thick stimulatory filler like Radiesse to migrate.
What can I do if my left cheek is bigger than the right? What are possible ways to make it look asymmetrical? Fillers are an excellent way to balance facial asymmetry. I have been able to correct imbalances in cheeks, jaws and many other areas with the careful placement of fillers.
I have late stage Lyme Disease. I have heard conflicting stories from both doctors and patients about the possible side effects of using Botox on a Lyme Disease infected patient. Is Botox safe to use in persons with chronic Lyme Disease? There is no contraindication that I am aware of. Having said this, you can be sure that there have been no “formal studies” conducted on Botox cosmetic use in persons with ‘chronic Lyme disease’. It will also depend on what symptoms you have from Lyme disease.
The only effect that weight loss will have is possibly needing additional filler to restore volume lost. Many of my patients see weight loss first in their face. Existing filler will still give volume where it was injected, but the added weight loss may result in more hollowing and sagging in the face. If you plan to lose weight, you can still have filler injections now to correct lines and hollows, and when you lose weight, you can have a follow-up visit to assess whether more filler would be appropriate.
I’ve read about injecting Botox to cause muscle atrophy around the jaw lines hence making your face to appear slimmer or less square. How effective and safe is the procedure? I do not perform Botox in this region. Best person to check with would be a plastic surgeon.